MathSciNet Relay Station
MathSciNet bibliographic data
MR3414591 26D15
Liu, Tuo; Yang, Bicheng; He, Leping On a multidimensional Hilbert-type integral inequality with logarithm function. Math. Inequal. Appl. 18 (2015), no. 4, 1219–1234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement